# SDR 07FDEA03435

- Difficulty date: September 7, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N808FD
- Make and model: Airbus A310-324
- Aircraft serial: 439
- Aircraft time: 39,724 hours, 11,137 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Plate
- Part number: A53981113
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SHEAR PLATES IN ZONE 170, FRAME 79, STRG 26 LHS AND RHS.  REPAIR PERFORMED BY REPLACEMENT OF PARTS IAW SRM 51-72-10.
